Jump to content

PubMed RSS Feed - - Transmission of Rosacea from the Graft in Facial Allotransplantation.


rss

Recommended Posts

  • 2 weeks later...
  • Guests

This is an interesting subject that GJ brought up since David Pascoe over a year ago discussed the subject.

This is an interesting subject. The article said the recipient (as well as another patient mentioned in the article as Pomahac et al) developed rosacea 2.5 years postgraft "most likely due to excessive, long-lasting applications of clobetasol, a high-potency steroid cream known to induce rosacea." Wonder how one would separate the steroid induced rosacea from the transplant skin since probably treating with steroids is a regular feature of such procedures?

You can read the article here.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...